| Model Number |
V11450-040B |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported medium size heat pack was used off label as an infant heel warmer.Reportedly, the heat pack caused a first-degree burn leaving red blotchy patches on left arm and right leg.
Additional Manufacturer Narrative
The lot number was not provided, and samples were not returned for investigation.Without the lot number, we were unable to review the device history record.With the information provided and no event product returned for investigation, we were not able to determine the root cause.Based on the product number provided, customer used product off-label on an infant; this product is not advertised for use on infants.The manufacturing site will continue to monitor this failure mode for this product.